TITLE

Bifurcation for Second-Order Hamiltonian Systems with Periodic Boundary Conditions

AUTHOR(S)
Faraci, Francesca; Iannizzotto, Antonio
PUB. DATE
January 2008
SOURCE
Abstract & Applied Analysis;2008, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Through variational methods, we study nonautonomous systems of second-order ordinary differential equations with periodic boundary conditions. First,we deal with a nonlinear system, depending on a function u, and prove that the set of bifurcation points for the solutions of the system is not σ-compact. Then, we deal with a linear system depending on a real parameter ℷ > 0 and on a function u, and prove that there exists ?* such that the set of the functions u, such that the system admits nontrivial solutions, contains an accumulation point.
ACCESSION #
36264819

 

Related Articles

  • BLOW-UP OF POSITIVE SOLUTIONS OF QUASILINEAR PARABOLIC EQUATIONS WITH MIXED BOUNDARY CONDITIONS. Hailiang Zhang // Communications in Mathematical Analysis;2007, Vol. 2 Issue 1, p53 

    This paper deals with the blow-up of positive solutions of a quasilinear parabolic equation subject to mixed boundary conditions. The blow-up of the solutions in a finite time is proved by the maximum principles and comparison principles. The bounds of "blow-up time" and blow-up rate are obtained.

  • An extension of Rothe�s method to non-cylindrical domains. Komil Kuliev; Lars-Erik Persson // Applications of Mathematics;Oct2007, Vol. 52 Issue 5, p365 

    Abstract��In this paper Rothe�s classical method is extended so that it can be used to solve some linear parabolic boundary value problems in non-cylindrical domains. The corresponding existence and uniqueness theorems are proved and some further results and generalizations are...

  • BOUNDARY STABILIZATION OF A COUPLED SYSTEM OF NONDISSIPATIVE SCHRODINGER EQUATIONS. Ilhem, Hamchi // Electronic Journal of Differential Equations;2006, Vol. 2006, Special section p1 

    We use the multiplier method and the approach in [1] to study the problem of exponential stabilization of a coupled system of two Schrodinger equations.

  • Existence of solutions to boundary-value problems for semilinear Δ differential equations. Luyen, D.; Tri, N. // Mathematical Notes;Jan2015, Vol. 97 Issue 1/2, p73 

    In this paper, we study the existence of weak solutions for the boundary-value problem where Ω is a bounded domain with smooth boundary in ℝ ( N ≥ 2) and Δ is a subelliptic operator of the type . We use the sub-super solution and variational methods.

  • Extension of a Purely Pulse Control under Boundary Conditions. Kuznetsov, V. I. // Automation & Remote Control;May2003, Vol. 64 Issue 5, p757 

    The control of a linear system under boundary conditions for the choice of a purely pulse program of limited potentialities, the asymptote of the set of admissible controls under different constraint perturbations, and the influence of perturbations on the reachability sets in the space of...

  • Upper and Lower Solution Method for Fractional Boundary Value Problems on the Half-Line. Dandan Yang; Chuanzhi Bai // Journal of Applied Mathematics;2013, p1 

    We establish the existence of unbounded solutions for nonlinear fractional boundary value problems on the half-line. By the upper and lower solutionmethod technique, sufficient conditions for the existence of solutions for the fractional boundary value problems are established. An example is...

  • On a classical problem with a complex-valued coefficient and the spectral parameter in a boundary condition. Kapustin, N. // Differential Equations;Oct2012, Vol. 48 Issue 10, p1341 

    We consider a classical problem that arises when studying natural vibrations of a loaded string. We assume that the coefficient playing the role of a physical parameter can take complex values. We discuss the completeness, minimality, and basis property of the system of root functions.

  • A Reliable Approach for Solving Linear and Nonlinear Sixth-order Boundary Value Problems. Aslam Noor, Muhammad; Mohyud-Din, Syed Tauseef // International Journal of Computational & Applied Mathematics;2007, Vol. 2 Issue 2, p163 

    In this paper, we apply the homotopy perturbation method for solving sixth-order boundary value problems. The analytical results of the equations have been obtained in terms of convergent series with easily computable components. Several examples are given to illustrate the efficiency and...

  • Constraint-Preserving Boundary Conditions for the Linearized Baumgarte-Shapiro-Shibata-Nakamura Formulation. Alekseenko, Alexander M. // Abstract & Applied Analysis;2008, p1 

    We derive two sets of explicit homogeneous algebraic constraint-preserving boundary conditions for the second-order in time reduction of the linearized Baumgarte-Shapiro-Shibata-Nakamura (BSSN) system. Our second-order reduction involves components of the linearized extrinsic curvature only. An...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics